# SDR UALA2012122107334

- Difficulty date: December 21, 2012
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 89,332 hours, 9,958 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT DOOR AFT EMERGENCY EXIT SIGN INOP.  REPAIRED PUSHED BACK PIN IN POWER CONNECTOR PER MM1.  LIGHT CHECKS OKAY.
